# SDR CA150629020

- Difficulty date: June 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,220 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703911
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH TO AIRPORT THE CREW DID A GO AROUND DUE TO A SLAT FAIL.  THE CREW COMPLETED THE CHECKLIST & CONDUCTED AN UNEVENTFUL LANDING.  RESOLUTION COMPLIED WITH FIM TASK 27-81-00-810-802-A.  FOUND RT NR 8 SLAT ACTUATOR TORQUE LIMITER INDICATOR TRIPPED.  REFERENCE MX ALERT ATA 27-50-23.  REPLACED RT NR 8 SLAT ACTUATOR IAW AMM 27-81-01-400-801-A.
